MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE
Model Number GS2
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This injury was discovered by turncare through a review of (b)(6) report information.There was no allegation from the customer that the guardian system caused or contributed to the pressure injury event.
 
Event or Problem Description
Patient was admitted to the hospital on (b)(6) 2025.On (b)(6) 2025 a dti was observed on the ischium by the facility.There was no indication of injury progression or what, if any, additional treatment was required for the pressure injury.Review of the guardian system controller data showed incidences of terminal battery shutdowns of the controller, resulting in times where the guardian system was not running.The terminal battery events occurred if the controller was unplugged from ac power, and when this occurred the terminal battery software warnings/alerts, prompting action to the user, were operating properly.When connected to ac power, the controller operated continually without issue.The associated controller was eventually returned to turncare for service at which time the power supply was replaced.If any further relevant information becomes available, an update to this report will be filed.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway unit 6
pompton plains, NJ 07444
MDR Report Key21503732
Report Number3013682457-2025-00002
Device Sequence Number7901934
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGS2
Device Catalogue NumberGS-2.5-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown